# SDR 2009F00017

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N213JS
- Make and model: Cessna 550
- Aircraft serial: 0597
- Aircraft time: 5,701 hours, 4,489 cycles
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED UP. THE GEAR INDICATION SHOWED THAT THE RT MAIN GEAR DID NOT RETRACT. THE GEAR HANDLE WAS THEN SELECTED DOWN AND ALL (3) GEAR SHOWED DOWN AND LOCKED. ACFT WAS THEN LANDED NORMALLY.
